MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS BETA-CROSSLAPS/SERUM; HYDROXYPROLINE TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS BETA-CROSSLAPS/SERUM; HYDROXYPROLINE TEST SYSTEM
Catalog Number 07026960190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient sample was not received for investigation.The investigation reviewed the calibration data.The calibrator 1 signal is within range and the calibrator 2 signal is slightly below the lower range.The investigation reviewed the qc data and the results were within specifications before the patient sample was run.The investigation reviewed the alarm trace and no issues were noted.The investigation reviewed the customer's handling of patient samples.The patient sample tube was centrifuged in a fixed-type centrifuge unit.The investigation determined that swing-out rotors be used for the centrifugation of the sample tube.The investigation reviewed the images from the sample-foam detection camera and no issues were noted.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 core unit is 2137-04.The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys b-crosslaps/serum (b-crosslaps) results from one patient sample tested on the cobas 8000 core unit.On (b)(6) 2024, the initial result from the analyzer was <10 pg/ml.The first repeat result was consistent.The reporter noted that the patient has osteoporosis and secondary hyperparathyroidism and that her other bone markers (n-mid and tp1np) were both within the reference range.The reporter questioned the initial result and sent the patient sample for further testing using a domestic platform with chemiluminescence immunoassay (clia) as the laboratory method.On (b)(6) 2024, the second repeat result from the domestic platform using the clia method was 34 pg/ml (reference range <1017 pg/ml).

Brand Name
ELECSYS BETA-CROSSLAPS/SERUM
Common Device Name
HYDROXYPROLINE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19312618
Report Number1823260-2024-01443
Device Sequence Number16896423
Product Code JMM
UDI-Device Identifier04015630940141
UDI-Public04015630940141
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K993706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number07026960190
Device Lot Number745601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-OSTEOPOROSIS DRUGS
Patient Age69 YR
Patient SexFemale